MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; GYN ROBOTIC

MEDLINE INDUSTRIES, LP; GYN ROBOTIC
Catalog Number DYNJ900552P
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility, the grounding pad caused a severe burn to the patient's leg.
 
Additional Manufacturer Narrative
According to the facility, the grounding pad caused a severe burn to the patient's leg.Per the facility, the patient needed treatment from the plastic's team and needed to be transferred to another hospital for proper burn treatment as this facility does not care for burns.There is no information on what treatment was needed.No additional information at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
GYN ROBOTIC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23534228
Report Number1423395-2025-00185
Device Sequence Number15999028
Product Code OHD
UDI-Device Identifier10195327517649
UDI-Public10195327517649
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/31/2026
Device Catalogue NumberDYNJ900552P
Device Lot Number25FMF288
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown